# SDR MWEA030199

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 81,510 hours, 90,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FIRST OFFICER'S WINDOW SUDDENLY CRACKED.  REMOVED AND REPLACED WINDSHIELD.
